MathSciNet Relay Station
MathSciNet bibliographic data
MR1486475 47H09 (41A36 47H10)
Takahashi, Wataru; Tamura, Takayuki Limit theorems of operators by convex combinations of nonexpansive retractions in Banach spaces. J. Approx. Theory 91 (1997), no. 3, 386–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement